# SDR UIEA2018031400400

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,867 hours, 20,249 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE HOURS INTO FLIGHT,  WITH 30K LBS OF FUEL IN THE RIGHT TANK,  RT TANK AFT RIGHT FUEL PUMP CIRCUIT BREAKER TRIPPED.  IAW FIM 28-22 F/T 820,  NO SIGNS OF FUEL LEAKAGE OR ANY ELECTRICAL DAMAGED NOTED.  IAW FIM 28-22 F/T 820, BLOCK 5, SHEET 3.  PERFORMED A BOOST PUMP OPS CHECK. OPS CHECKED GOOD.
